# SDR COMA0560303

- Difficulty date: May 9, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 19,794 hours, 18,998 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 864808
- Part serial: 239
- Condition: Malfunctioned
- Location: Nlg
- Part time: 14,238 hours, 13,455 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5371 - GEAR DISAGREE WARNING, NLG FAILED TO RETRACT.  REPLACED THE PSEU.
